# SDR FDEA201109133898

- Difficulty date: September 13, 2011
- Submitted: September 16, 2011
- Operation: Air carrier
- Aircraft: N236FE
- Make and model: Boeing 727247
- Aircraft serial: 21330
- Aircraft time: 69,823 hours, 48,693 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 65861851
- Condition: Corroded
- Location: Bs 740-870
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KEELBEAM BREATHER WEB HAS SEVERE EXFOLIATION CORROSION INSIDE & OUT OF WEB AT   ACCESS PANEL NR 3211L.  BREATHER WEB REPLACED ON NR N00413, SDR11-3481.
